# SDR 97ZZZX4613

- Difficulty date: September 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N140SA
- Make and model: Dhav DHC6300
- Aircraft serial: 267
- System (JASC): 6120 · Propeller Controlling System
- Part: Press Switch
- Part number: 8190024
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O, E

## Discrepancy

FLIGHT CREW REPORTED LEFT PROPELLER FEATHERED DURING TAKEOFF.  MAINTENANCE PERSONNEL COULD NOT DUPLICATE PROBLEM ON GROUND.  REPLACED LEFT ENGINE TORQUE PRESSURE SWITCH AS A TROUBLESHOOTING PRECAUTION.
